| Model Number |
21-4477-24 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Samples were returned for evaluation: one sample was visually inspected at a distance of 12 in to 16 in under normal conditions of illumination; no discrepancies were detected; the other sample was received with a catheter piece trapped in the sleeve.Functional test was performed on the sample without the catheter trapped according to instructions for use (ifu): the catheter was connected to the port in order to reproduce the failure mode or find an unusual function; then it was pulled in order to verify if the catheter would detach easily.No discrepancies were detected, the catheter remained attached after pulling it.Root cause could not be determined since the complaint was not confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that it was not possible to attach the catheter with the connector to the port housing coupling device.No patient injury was reported.